# SDR ASOA201102082

- Difficulty date: October 31, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 23,766 hours, 20,370 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON AFT ON AFT SIDE OF F/A STATION WARDROBE UNIT HAS BROKEN CONNECTOR.  REPLACED BROKEN CONNECTOR IAW ESPM 20-17-10, WITH NEW SERVICEABLE CONNECTOR.
